Moving shift averages for ergodic transformations
E. Pfaffelhuber
Metrika: International Journal for Theoretical and Applied Statistics, 1975, vol. 22, issue 1, 97-101
Date: 1975
References: Add references at CitEc
Citations:
Downloads: (external link)
http://hdl.handle.net/10.1007/BF01899719 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:metrik:v:22:y:1975:i:1:p:97-101
Ordering information: This journal article can be ordered from
http://www.springer.com/statistics/journal/184/PS2
DOI: 10.1007/BF01899719
Access Statistics for this article
Metrika: International Journal for Theoretical and Applied Statistics is currently edited by U. Kamps and Norbert Henze
More articles in Metrika: International Journal for Theoretical and Applied Statistics from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().